# SDR FDEA201108043091

- Difficulty date: August 4, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545905
- Condition: Corroded
- Location: Bs 720c-720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, REMOVED SOFT SEALANT BTW BS 720C - 720D BTW STR 28L - STR 28R EVIDENCE OF  CORROSION.   REMOVED CORROSION ON SKIN IAW B727 SRM 51-10-6. ORIGINAL MAT. 0.072", REMAINING MAT.   0.054", MAT. LOSS 0.018". FOUND TO BE WITHIN LIMITS IAW EA 7-5330-136797.
